# SDR SWAA2025081403148

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 28,112 hours, 14,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER F/A FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED AFT F/A FLASHLIGHT ASSY IAW AMM 25-64-00.
